On the complexity of calculating the elementary symmetric functions in finite fields
Doklady Akademii Nauk, Tome 244 (1979) no. 5, pp. 1072-1076
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_244_5_a6,
author = {M. V. Mikhailuk},
title = {On the complexity of calculating the elementary symmetric functions in finite fields},
journal = {Doklady Akademii Nauk},
pages = {1072--1076},
year = {1979},
volume = {244},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_244_5_a6/}
}
M. V. Mikhailuk. On the complexity of calculating the elementary symmetric functions in finite fields. Doklady Akademii Nauk, Tome 244 (1979) no. 5, pp. 1072-1076. http://geodesic.mathdoc.fr/item/DAN_1979_244_5_a6/